Alert archive / California / Wind Advisories in 2015

Wind Advisory 68, NWS Los Angeles, CA

December 14, 2015

NWS Los Angeles, CA issued this wind advisory at Dec 14, 2015, 3:13 AM PST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2015, 3:13 AM PST (11:13 UTC)
Expired
Dec 14, 2015, 8:46 AM PST
In force
6 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

280 
WWUS76 KLOX 141113
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
313 AM PST MON DEC 14 2015

...STRONG NORTHWEST WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA
TONIGHT INTO MONDAY...

.STRONG NORTHWEST WINDS WILL CONTINUE ACROSS THE AREA BEHIND
YESTERDAYS COLD FRONT. THE STRONGEST WINDS ARE EXPECTED TO BE IN
THE GRAPEVINE AREA IN THE NORTHERN VENTURA AND NORTHWEST LOS
ANGELES COUNTY MOUNTAINS WHERE GUSTS BETWEEN 60 AND 65 MPH ARE
FORECAST. THIS INCLUDES INTERSTATE 5 OVER TEJON PASS WHERE LIGHT
SNOW IS ALSO POSSIBLE THIS MORNING.

CAZ039-052-141915-
/O.EXP.KLOX.HW.W.0010.000000T0000Z-151214T1100Z/
/O.EXA.KLOX.WI.Y.0067.000000T0000Z-151214T2100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA
313 AM PST MON DEC 14 2015

...WIND ADVISORY IN EFFECT UNTIL 1 PM PST THIS AFTERNOON...
...HIGH WIND WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON.

* WINDS AND TIMING...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45
  MPH WILL CONTINUE THROUGH EARLY AFTERNOON. THE WINDS WILL BE
  STRONGEST THROUGH AND BELOW THE PASSES AND CANYONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ046-141700-
/O.EXP.KLOX.WI.Y.0067.000000T0000Z-151214T1100Z/
/O.NEW.KLOX.WI.Y.0068.151214T1113Z-151214T1700Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
313 AM PST MON DEC 14 2015

...WIND ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING...

* WINDS AND TIMING...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 45
  MPH WILL PERSIST THROUGH MID MORNING. THE STRONGEST WINDS WILL
  BE ACROSS THE HIGHER TERRAIN.

* IMPACTS...GUSTY WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ040-141215-
/O.EXP.KLOX.WI.Y.0067.000000T0000Z-151214T1100Z/
VENTURA COUNTY COAST-
INCLUDING THE CITIES OF...VENTURA...OXNARD...CAMARILLO
313 AM PST MON DEC 14 2015

...WIND ADVISORY HAS EXPIRED...

ADVISORY LEVEL WINDS HAVE DIMINISHED. NON ADVISORY WINDS FROM 15
TO 25 MPH WILL OCCUR THIS AFTERNOON.

$$

CAZ053-054-141915-
/O.CON.KLOX.HW.W.0010.000000T0000Z-151214T2100Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
313 AM PST MON DEC 14 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

* WINDS AND TIMING...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS
  BETWEEN 60 AND 65 MPH WILL CONTINUE THROUGH EARLY AFTERNOON.
  THE STRONGEST WINDS WILL BE IN THE GRAPEVINE AREA IN NORTHWEST
  LOS ANGELES COUNTY AND NORTHERN VENTURA COUNTY.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES... 
  AND CAUSE PROPERTY DAMAGE. HIGHWAYS MOST IMPACTED WILL INCLUDE 
  INTERSTATE 5 AND HIGHWAY 138 NEAR THE GRAPEVINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR
GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR
FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE
LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE.

&&

$$

CAZ059-141915-
/O.CON.KLOX.WI.Y.0067.000000T0000Z-151214T2100Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
313 AM PST MON DEC 14 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

* WINDS AND TIMING...SOUTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50
  MPH WILL PERSIST UNTIL EARLY AFTERNOON. THE STRONGEST WINDS WILL
  OCCUR IN THE WESTERN FOOTHILLS.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING TRAILERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ087-141915-
/O.CON.KLOX.WI.Y.0067.000000T0000Z-151214T2100Z/
CATALINA AND SANTA BARBARA ISLANDS-
INCLUDING THE CITY OF...AVALON
313 AM PST MON DEC 14 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

* WINDS AND TIMING...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 50
  MPH WILL PERSIST UNTIL EARLY AFTERNOON. THE STRONGEST WINDS
  WILL OCCUR IN THE WESTERN PORTION OF THE ISLAND AS WELL AS THE
  HIGHER TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ051-141700-
/O.CON.KLOX.WI.Y.0067.000000T0000Z-151214T1700Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-
INCLUDING THE CITY OF...BLACK MOUNTAIN
313 AM PST MON DEC 14 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING...

* WINDS AND TIMING...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS
  BETWEEN 45 AND 55 MPH WILL CONTINUE THROUGH MID MORNING.

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

ASR
1 follow-up statement
333 
WWUS76 KLOX 141646
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
846 AM PST MON DEC 14 2015

...STRONG NORTHWEST WINDS ACROSS PORTIONS OF SOUTHWEST CALIFORNIA
TODAY...

.STRONG NORTHWEST WINDS WILL CONTINUE ACROSS THE AREA BEHIND
YESTERDAYS COLD FRONT. THE STRONGEST WINDS ARE EXPECTED TO BE IN
THE GRAPEVINE AREA IN THE NORTHERN VENTURA AND NORTHWEST LOS
ANGELES COUNTY MOUNTAINS WHERE GUSTS BETWEEN 60 AND 65 MPH ARE
FORECAST. THIS INCLUDES INTERSTATE 5 OVER TEJON PASS WHERE LIGHT
SNOW IS ALSO POSSIBLE THIS MORNING.

CAZ039-052-059-141800-
/O.CAN.KLOX.WI.Y.0067.000000T0000Z-151214T2100Z/
SANTA BARBARA COUNTY SOUTH COAST-SANTA BARBARA COUNTY MOUNTAINS-
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...SANTA BARBARA...MONTECITO...
CARPINTERIA...SAN MARCOS PASS...SAN RAFAEL WILDERNESS AREA...
DICK SMITH WILDERNESS AREA...LANCASTER...PALMDALE
846 AM PST MON DEC 14 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY. 

WINDS HAVE DROPPED BELOW ADVISORY LEVELS BUT LOCAL NORTHWEST WIND
GUSTS UP TO 35 MPH ARE POSSIBLE THROUGH THIS MORNING.

$$

CAZ051-141800-
/O.CAN.KLOX.WI.Y.0067.000000T0000Z-151214T1700Z/
SAN LUIS OBISPO COUNTY MOUNTAINS-
INCLUDING THE CITY OF...BLACK MOUNTAIN
846 AM PST MON DEC 14 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY. 

WINDS HAVE DROPPED BELOW ADVISORY LEVELS BUT LOCAL NORTHWEST WIND
GUSTS UP TO 35 MPH ARE POSSIBLE THROUGH THIS MORNING.

$$

CAZ046-141800-
/O.CAN.KLOX.WI.Y.0068.000000T0000Z-151214T1700Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
846 AM PST MON DEC 14 2015

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY. 

WINDS HAVE DROPPED BELOW ADVISORY LEVELS BUT LOCAL NORTHWEST WIND
GUSTS UP TO 35 MPH ARE POSSIBLE THROUGH THIS MORNING.

$$

CAZ053-054-142100-
/O.CON.KLOX.HW.W.0010.000000T0000Z-151214T2100Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
846 AM PST MON DEC 14 2015

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

* WINDS AND TIMING...NORTHWEST WINDS 25 TO 35 MPH WITH GUSTS 
  BETWEEN 60 AND 65 MPH WILL CONTINUE THROUGH EARLY AFTERNOON. 
  THE STRONGEST WINDS WILL BE IN THE GRAPEVINE AREA IN NORTHWEST 
  LOS ANGELES COUNTY AND NORTHERN VENTURA COUNTY. 

* IMPACTS...STRONG WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. WINDS THIS STRONG MAY DOWN TREES AND POWER LINES... 
  AND CAUSE PROPERTY DAMAGE. HIGHWAYS MOST IMPACTED WILL INCLUDE 
  INTERSTATE 5 AND HIGHWAY 138 NEAR THE GRAPEVINE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS THAT DAMAGING HIGH WINDS OF 58 MPH OR
GREATER ARE LIKELY OR IMMINENT. SECURE ALL LOOSE OUTDOOR
FURNITURE IN ADVANCE OF THE ONSET OF STRONG WINDS. MONITOR THE
LATEST FORECASTS ON NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA
SOURCE.

&&

$$

CAZ087-142100-
/O.CON.KLOX.WI.Y.0067.000000T0000Z-151214T2100Z/
CATALINA AND SANTA BARBARA ISLANDS-
INCLUDING THE CITY OF...AVALON
846 AM PST MON DEC 14 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS
AFTERNOON...

* WINDS AND TIMING...NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO 
  50 MPH WILL PERSIST UNTIL EARLY AFTERNOON. THE STRONGEST WINDS 
  WILL OCCUR IN THE WESTERN PORTION OF THE ISLAND AS WELL AS THE 
  HIGHER TERRAIN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

MW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Dec 14, 3:00 AM PST, 13 minutes earlier.

Area forecast discussion, Dec 14, 3:00 AM PST, 13 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
300 AM PST MON DEC 14 2015

.SYNOPSIS...

IT WILL BE MOSTLY SUNNY COOL AND BREEZY TODAY...EXCEPT ON THE NORTH
SLOPES WHERE IT WILL BE MOSTLY CLOUDY WITH A CHANCE OF SHOWERS.
CONTINUED BREEZY WITH MOSTLY CLEAR SKIES THROUGH FRIDAY WITH A
WARMING TREND. CLOUDIER AND COOLER SATURDAY LEADING TO A CHANCE OF
RAIN ON SUNDAY.

&&

.SHORT TERM (TODAY-THU)... LARGE TROF OVER NEVADA IS MOVING EASTWARD
AND THE SFC COLD FRONT ASSOCIATED WITH IT IS MOVING INTO IMPERIAL
COUNTY. MOSTLY CLEAR SKIES OVER THE FORECAST AREA SAVE FOR THE NORTH
SLOPES WHERE NORTH FLOW IS PILING UP CLOUDS AND CREATING A CHANCE
FOR SHOWERS. SNOW LEVEL HAS DROPPED TO NEAR 3000 FEET AND TRAVELERS
ON I-5 MAY SEE SOME FLURRIES. WEAK PVA EMBEDDED IN THE FLOW AROUND
THE BACK SIDE OF THE LOW IS KEEPING SCATTERED SHOWER ACTIVITY GOING
IN THE OUTER WATERS. IT IS NOT INCONCEIVABLE THAT ONE OF THESE
SHOWERS MAY BRIEFLY MOVE OVER THE CENTRAL COAST. WINDS HAVE NOT
LIVED UP TO EXPECTATIONS AND WIND WARNINGS AND ADVISORIES ARE SORT
OF LIMPING ALONG AT THE MOMENT. MDLS STILL SHOW LOTS OF WIND AND
BELIEVE WINDS WILL PICK UP AFTER SUNRISE WHEN THE SUNSHINE HELPS MIX
THE WINDS DOWN. DID DOWNGRADE THE SBA COUNTY WARNINGS TO ADVISORIES
AS THERE IS NOT ENOUGH SUPPORT FOR 60+ MPH GUSTS ANYMORE. IT WILL BE
A COOL DAY WITH MOST MAX TEMPS ACROSS THE CSTS AND VLYS WITHIN A
DEGREE OR 2 OF 60.

FROM TUESDAY THROUGH THURSDAY THE UPPER FLOW WILL BE FAIRLY STRONG
AND FROM THE NORTH BY THURSDAY A EAST PAC RIDGE BUILDS IN AND THE
FLOW TURNS MORE THE NW. AT THE SFC HIGH PRESSURE BUILD INTO OREGON
ON TUESDAY SETTING UP NORTH FLOW...BY TUESDAY THE HIGH WILL MOVE
INTO NEVADA AND NE LOW LEVEL FLOW WILL SET UP...ON THURSDAY THE HIGH
AND NE FLOW WEAKENS. IT WILL BE BREEZY IN PLACES BOTH TUESDAY AND
WEDNESDAY MORNING. THE NORTHERLY CANYONS WILL LIGHT UP TUESDAY AND
THEN THE NORTHEAST CANYONS WILL HAVE THEIR TURN WEDNESDAY. THERE
WILL BE SOME PUFFS OF WINDS THU BUT NOTHING TOO SPECIAL. THERE MAY
BE A NEED FOR A FEW WIND ADVISORIES ON BOTH DAYS. ASIDE FROM THE
BREEZY AREAS OVERNIGHT LOWS WILL BE QUITE COOL. THE COLD AIRMASS
WILL COMBINE WITH THE CLEAR SKIES THE DRY AIR AND THE LONG NIGHTS TO
PRODUCE SOME VERY COOL TEMPS ACROSS THE AREA. WEDNESDAY MORNING WILL
BE THE COOLEST OF THEM ALL WITH ALMOST ALL OF SLO AND SBA COUNTIES
AT OR BELOW FREEZING. AS FOR LA AND VTA COUNTY ONLY THE URBAN HEAT
ISLAND OF LOS ANGELES WILL STAY ABOVE 40 DEGREES WITH NEAR FREEZING
TEMPS IN THE VLYS EITHER SIDE OF THE VTA/LA COUNTY LINE.

DURING THE DAYTIME HOURS SKIES WILL BE MOSTLY SUNNY AND THERE WILL
BE SLOW WARMING TREND WITH MAX TEMPS APPROACHING NORMALS BY THURSDAY.

.LONG TERM (FRI-SUN)... THE RIDGE WILL SIT DIRECTLY ATOP THE STATE
ON FRIDAY. WEAK OFFSHORE FLOW WILL PERSIST OVER SRN CA. THE
COMBINATION OF THESE TWO ITEMS WILL MAKE FRIDAY THE WARMEST DAY WITH
MAX TEMPS A COUPLE OF DEGREES ABOVE NORMAL.

THE RIDGE MOVES OFF TO THE EAST ON SATURDAY AS A TROF BEGINS TO MOVE
CLOSER TO THE STATE FROM THE WEST. SKIES WILL TURN PARTLY CLOUDY.
HGTS WILL ALSO FALL AND THE SFC FLOW WILL REVERSE TO ONSHORE. ALL OF
THIS WILL KNOCK SEVERAL DEGREES OFF OF THE MAX TEMPS.

ALL MDLS ROLE A TROF OVER THE AREA SUNDAY...BUT NONE OF THEM AGREE
ON THE DETAILS. THE EC AND GFS BRING SOME RAIN TO THE AREA EARLY
SUNDAY. THE GFS MORESO BECAUSE IT KEEP THE LOW CLOSER TO THE
FORECAST AREA. THE EC CONTINUES ITS THINKING OF KEEPING THE UPPER
LOW FURTHER OFF THE COAST. THE UK MDL BRING NOW RAIN TO THE AREA AS
IT KEEPS THE LOW WELL OFF THE COAST. FOR NOW JUST BROAD BRUSHED
CLOUDS AND CHC POPS INTO THE SUNDAY FORECAST AND WILL PLAY THE WAIT
AND SEE GAME.

ALL MDLS KEEP THE AREA IN THE WETTER PATTERN FOR EARLY NEXT WEEK.

&&

.AVIATION...

14/0600Z

AT 0510Z AT KLAX...THERE WAS NO MARINE LAYER NOR WAS THERE ANY
INVERSION.

GOOD CONFIDENCE IN 06Z TAFS WITH VFR CONDS THROUGHOUT. STRONG WEST
TO NORTHWEST WINDS WILL CONTINUE UNTIL AFTER SUNSET MONDAY.

KLAX...GOOD CONFIDENCE IN TAF. THERE IS A 30 PERCENT CHC OF A 25 KT
XWND 00Z-08Z.

KBUR...GOOD CONFIDENCE IN TAF. CURRENT CIGS MAY LINGER AN HOUR OR
TWO LATER THAN FCST. LGT-ISOLD MDT TURBC SFC-070 AFT 09Z.

&&

.MARINE...

14/230 AM

FOR THE OUTER WATERS...NORTHWEST GALE FORCE WINDS WILL CONTINUE
THROUGH LATE TONIGHT BEFORE DIMINISHING ON TUESDAY. LARGE COMBINED
SEAS WILL DEVELOP DUE TO A LARGE SWELL AND RAPIDLY BUILDING WIND
WAVES.

FOR THE INNER WATERS...WEST TO NORTHWEST GALE FORCE WINDS WILL
PERSIST THROUGH MID-MORNING TODAY BEFORE SLOWLY SUBSIDING. LARGE
SHORT PERIOD SEAS WILL PROPAGATE INTO THE WATERS NEAR-SHORE.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING (SEE LAXNPWLOX).
WIND ADVISORY (SEE LAXNPWLOX).
GALE WARNING (SEE LAXMWWLOX).
HIGH SURF ADVISORY (SEE LAXCFWLOX).

&&

PUBLIC...RORKE
AVIATION/MARINE...KJ
SYNOPSIS...

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Dec 13, 1:12 PM PST, 14 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
112 PM PST SUN DEC 13 2015

CAZ034>041-044>046-051>054-059-087-088-547-548-141400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST SUN DEC 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY

HIGH SURF WILL DIMINISH A BIT THIS AFTERNOON...BUT WILL INCREASE
AGAIN TONIGHT...AND HIGH SURF CONDITIONS WILL CONTINUE. GALE FORCE
WINDS WILL DEVELOP LATE THIS AFTERNOON AND TONIGHT ACROSS ALL
COASTAL WATERS.

OVER LAND...RAIN WILL MOVE ACROSS THE AREA THIS AFTERNOON AND
EVENING WITH RAINFALL AMOUNTS GENERALLY ONE HALF INCH OR LESS. SNOW
LEVELS WILL DROP OVERNIGHT...AND THERE COULD BE SOME LIGHT SNOW OVER
THE GRAPEVINE TONIGHT AND MONDAY MORNING. ADDITIONALLY...STRONG AND
GUSTY NORTHWEST TO NORTH WINDS WILL DEVELOP ACROSS THE AREA WITH THE
STRONGEST WINDS IN THE MOUNTAINS AND DESERTS.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY

STRONG AND GUSTY NORTHWEST TO NORTH WINDS WILL CONTINUE OVER THE
LAND AND WATER THROUGH MONDAY EVENING.

HIGH SURF CONDITIONS WILL CONTINUE THROUGH MONDAY AFTERNOON ACROSS
WEST AND NORTHWEST FACING BEACHES.

* HIGH WIND WARNING..........SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS *

* GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS *

* HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

THOMPSON

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 9:18 AM PSTGale WarningLOX5 hr
Dec 14, 9:18 AM PSTSmall Craft AdvisoryLOX41 hr
Dec 14, 12:38 PM PSTFrost AdvisoryLOXLos Angeles20 hr
Dec 14, 12:38 PM PSTFreeze WatchLOX14 hr
Dec 14, 12:38 PM PSTFreeze WarningLOX20 hr
Dec 14, 12:38 PM PSTWind AdvisoryLOXLos Angeles20 hr

Nearby

Wind Advisories in California, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.